PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Pullback attractors for non-autonomous 2D MHD equations on some unbounded domains

Volume 113 / 2015

Cung The Anh, Dang Thanh Son Annales Polonici Mathematici 113 (2015), 129-154 MSC: Primary 76W05; Secondary 37L30, 35B41, 35D30. DOI: 10.4064/ap113-2-2

Abstract

We study the 2D magnetohydrodynamic (MHD) equations for a viscous incompressible resistive fluid, a system with the Navier–Stokes equations for the velocity field coupled with a convection-diffusion equation for the magnetic fields, in an arbitrary (bounded or unbounded) domain satisfying the Poincaré inequality with a large class of non-autonomous external forces. The existence of a weak solution to the problem is proved by using the Galerkin method. We then show the existence of a unique minimal pullback $D_\sigma $-attractor for the process associated to the problem. An upper bound on the fractal dimension of the pullback attractor is also given.

Authors

  • Cung The AnhDepartment of Mathematics
    Hanoi University of Education
    136 Xuan Thuy, Cau Giay
    Hanoi, Vietnam
    e-mail
  • Dang Thanh SonFoundation Sciences Faculty
    Telecommunications University
    101 Mai Xuan Thuong
    Nha Trang, Khanh Hoa, Vietnam
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image